# SDR USAA001006

- Difficulty date: July 20, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N354US
- Make and model: Boeing 737301
- Aircraft serial: 23557
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 37,491 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CRACKED TWO PLACES .25 INCH AND 1.5 INCH, STATION 178 BULKHEAD, WEB RBL 6.75, WL 201.  FABRICATE REPAIR DOUBLER PER SRM 53-10-08 DETAIL 111.  (M)
